Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Group schemes of period p>2.

Abrashkin, Victor (2010) 'Group schemes of period p>2.', Proceedings of London Mathematical Society., 101 (1). pp. 207-259.

Abstract

For a prime number p>2 we give a direct proof of Breuil's classification of finite flat group schemes killed by p over the valuation ring of a p-adic field with perfect residue field. As application we establesh a correspondence between finite flat group schemes and Faltings's strict modules whiich respects associated Galois modules via the Fontaine-Wintenberger field-of-norms functor.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1112/plms/pdp052
Record Created:21 Feb 2011 11:05
Last Modified:27 Oct 2011 11:46

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library